The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (925 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 4, 1990, pp. 303–312
DOI: 10.4171/ZAA/402

Published online: 1990-08-31

Travelling Wave Solutions of a Nonlinear Diffusion Equation with Integral Term

Lothar von Wolfersdorf

Travelling wave solutions with compact support are investigated for a class of nonlinear nonlocal degenerate diffusion equations introduced by T. Nagai and M. Mimura. The problem is reduced to a boundary value problem for an integro-differential equation of second order and in turn to an integral equation with nonnegative kernel. There are given existene proofs for three types of power nonlinearities in case of a general integral term and closed solutions for a simple integral term.

No keywords available for this article.

von Wolfersdorf Lothar: Travelling Wave Solutions of a Nonlinear Diffusion Equation with Integral Term. Z. Anal. Anwend. 9 (1990), 303-312. doi: 10.4171/ZAA/402